# SDR ABXA030166

- Difficulty date: April 15, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 54,493 hours, 58,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5911412
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION DETECTED AROUND FORWARD LOWER CARGO DOOR JAMB LOWER SET SCREW FITTINGS, BETWEEN SKIN LAYERS.  REPAIRED AREA IAW REA D953-47181MR AND DC-9 SRM 53-05.
